# SDR REXA2019112601685

- Difficulty date: November 10, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 27,988 hours, 19,246 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316321
- Condition: Corroded
- Location: Bs 280-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 19R BETWEEN BS 280 - 319 IN THE MAIN AVIONICS COMPARTMENT.   THE STRINGER WAS REPLACED IAW SRM 51-42-06-001-001-A01, AND SRM 51-42-21-001-001-A01.
